Patient :For almost half a year now me and my fiancee have a problem. He used to do PEgym but not for a long time. One day he used a vacuum pump and after a week we noticed a small bruise on his glans. He also noticed extremely sharp pain one day while urinating and that never happened again in that shape. He sometimes could feel mysterious pain, not knowing where is it from- is it in penis, testicle, his foot or gluteus.
Somewhat before that he was on his TRT since he's a bodybuilder. He never had problems with erection even on his post cycle therapy, but after that "injury" he suddenly lost his ability to reach orgasm. That bruise was still there, and we went to a 6 OR 7 DIFFERENT UROLOGISTS, AND NOT A ONE TOLD US TO QUIT SEX. We always got a reply THE MORE THE MERRIER. And since we didn't receive NOT ONCE different answer, we kept having sex daily, even with anorgasmia problem.
Later on, A YEAR LATER, after neverending research via internet for possible diagnosis, we gave ourselves a death sentence that it MUST be a nerve damage. Since his numbness wasn't present on entire glans, and not even on that part where the bruise is, i just thought this could be some liquid trapped in his glans, and i also did not want to believe that human body doesn't have a defensing system that can take care of that. I mean, if God, or whoever, have us joy of sex and orgasms, why he won't give us something that can protect our "friends" from that kind of injury, right?
So, after a year and a few months, he realized that his glans skin started to thicken and loosen its color. It started being somewhat pale-ish and dry, also with some of the wreckles that started to emerge.
I got a new job and my boss's wife is a dermatologist, so i realized we need to see a new doctor (since even dermatologists weren't able to tell us WHAT'S THE PROBLEM- and since here in Serbia not a single doctor believes in keratinization) we gave that doctor a visit.
She looked at his penis and right away she said- "that's eczema".
My fiancee used to wash his penis with baby soaps that are a bit more alkaline and can cause dryness, but we never had a direct thought that could lead us that that's wrong. He used a lot of creams to moisture his glans, urea&those kind of creams, but nothing could change. He did blood work and his estradiol and prolactin levels were THREE (yes) times higher than normal level should be. So we also took cabergoline (dostinex) to try with that. Those days he also had erection problems...a lot of them.
So the dermatologist told us to STOP USING SOAP, try using only non perfumed creams (here in our country we have a cream that's called Pantenol and it's for all skin problems), and to take some apothecary cream that she's going to prescribe.
Suddenly, literally a weak after he stopped using soap and started using right creams (Pantenol, we still didn't get a pharmacy one) his penis started "tingling" like when he was uncircumcised. He called that as a "constant arousal feeling". His glans has became all sensitive like before, he could feel everything from the ligther touch to harder ones.
We were enormously happy... I cant even tell you what kind of problems we were having with our relationship since he agreed that his life can end now if he can't enjoy in me, or I can with him, since I couldn't relax always wondering does he feel something when i do something or not. It was hell. Fights, crying, depression. I can't even describe.
So we were in heaven again! Sex 3-4 times a day, two or three times a week. Living a dream. We also took HGH (human growth hormone) since we read that it helps skin and nerves rejuvenation. It is expensive as hell but we took a shot.
But then, he got on his another steroid cycle. His sensitivity had also slighter decreased before cycle, but we thought it's probably cause we did it too much. And on cycle it started increasing again. But then it stopped. And then started decreasing again. I need to say that he started his cycle with still increased levels of estrogen. His glans dried even more. It was red only in the middle, right on the tip and on his upper side, opposite of frenulum. But there was no bruising, no capillaries broken, nor anything. I guess we just went too much again and it caused that. His erections are fine, he gets aroused only by kissing me and having a foreplay, but now he tells me he doesn't feel a SINGLE SPOT on his glans that's sensitive. Not even when he squeezes glans a bit. His orgasms are again, how he's saying dry, without build up, the build up lasts for a second or two and then disappears. I can actually relate that problem with post cycle therapy since he had that problem before. But the paleness... I don't know how can that even happen since in last 2 months we were really careful, we had sex only once a week with sometimes two weeks break, just in case.
He is again in that stadium that this is a nerve damage, but i really doubt that since ENTIRE SENSITIVITY GOT BACK ONCE BEFORE, even after a YEAR of bruise on glans! I'm sorry for the words, but i'm completely in pain. My soul aches cause I can't give him any advice, he just rejects everything and sometimes even blames on me. But he always says that before there were spots on glans where he always could feel something, and in that way he "learned" to check whether something damaged or not.
PLEASE give me some advice, has anyone had this problem and solved it?
I need to say that he takes supplements, vitamins D, E, maca root, muira puama, lecithin, royal jelly, l-arginine, and so and so since i can't remember every of them right now.
Symptoms: Dry pale glans, no sensitivity, oscillated sensitivity
Hi welcome to Ask The Doctor,
Manufacturers of herbal remedies and dietary supplements do not need FDA approval to sell their products. Just like a drug, herbs and supplements can affect the body's chemistry, and therefore, have the potential to produce side effects that may be harmful. There have been a number of reported cases of serious and even lethal side effects from herbal products. Patients should always check with their doctors before using any herbal remedies or dietary supplements.
Causes of ED can be:
Cardiovascular: poor circulation throughout the body caused by increasing calcification of important arteries and small blood vessels. Underlying causes are smoking, hypertension, diabetes, atherosclerosis and high cholesterol. The effect is an inability of the body to effectively direct blood to areas where needed such as flooding the penis with blood to create an erection.
Hormonal: Too much estrogen and too little testosterone (T) in the male body. Commonly caused by fast food diets, alcohol, excessive weight and too little exercise. This imbalance increases as men age and produces less T.
Psychological: there are three types of psychological causes: anxiety (stress) caused by over-expectation, boredom caused by the Coolidge Effect (lack of libido) and Dopamine addiction, which is most commonly caused by excess use of internet pornography.
Side-Effects: Certain anti-depressants, beta-blockers and anticonvulsants (antiepileptic drugs) can adversely affect erectile function.
Physical/Neurological: leakages in the cavernous (spongy) body and damages to the smooth muscles and its nerves. An amino-acid based treatment should always be the preferred treatment over prescription based medication because it does not have any side effects even in large quantities.
Often it is advised to look for long-term sustainable treatment options because patients may feel that their partnerships or marriages are at risk.
Hope this helps you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.